# SDR 95UAL900062

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT COVER LOOSE 2C TO 4C.  SECURED LIGHTS AS REQUIRED.
